MathSciNet Relay Station
MathSciNet bibliographic data
MR1413572 11N25 (11N37)
Wu, Jie Problème de diviseurs exponentiels et entiers exponentiellement sans facteur carré. (French) [Problem of exponential divisors and exponentially square-free integers] Les Dix-huitièmes Journées Arithmétiques (Bordeaux, 1993). J. Théor. Nombres Bordeaux 7 (1995), no. 1, 133–141.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement